# SDR AU971643

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: A52810000500051
- Condition: Broken
- Location: Nlg Door
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LH AFT DOOR ACTUATING ROD BROKEN.
